MAUDE Adverse Event Report: COVIDIEN LLC BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN LLC BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 64082
Medical Device Problem Codes Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the coil on the balloon came apart, and part of the coil was left in the patient and required retrieval.The patient had a small tear in the esophagus.

Brand Name
BARRX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN LLC
3062 bunker hill lane
santa clara CA 94085 4022
Manufacturer (Section G)
COVIDIEN LLC
3062 bunker hill lane
santa clara CA 94085 4022
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23465303
Report Number3004904811-2025-00047
Device Sequence Number12979254
Product Code GEI
UDI-Device Identifier00855208005087
UDI-Public(01)00855208005087(17)270211(10)B000003464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64082
Device Catalogue Number64082
Device Lot NumberB000003464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown